Ask an expert
Question

29 Jul 2005

PCOS, Acne, Ginette 35
Hi,

I have mild acne because of PCOS. I started taking Ginette 7 days ago. My acne has gotten a bit worse. After how long can will the acne clear up or will I see a difference. What else can I use if Gineete does not work.
Answer 1,546 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may take a few months. If the Ginette does not work, you should see a dermatologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17924 votes
Vote